# SDR DALA2022042602931

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,583 hours, 29,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Punctured
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - FOUND ON WALK AROUND PUNCTURE ON RH FUSELAGE FRAME 13 14" ABOVE THE RH SIDE STRINGER. CORRECTIVE ACTION: INSTALLED DOUBLER AND RESTORED EXTERIOR FINISH PER A319 SRM 53- 11-11.(8507777)
